WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorLionelita nuculoides (Hanley, 1857) 
AphiaID: 724647

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorBivalvia (Class) > Checked: verified by a taxonomic editorHeterodonta (Subclass) > Checked: verified by a taxonomic editorEuheterodonta (Infraclass) > Checked: verified by a taxonomic editorVeneroida (Order) > Checked: verified by a taxonomic editorGaleommatoidea (Superfamily) > Checked: verified by a taxonomic editorGaleommatidae (Family) > Checked: verified by a taxonomic editorLionelita (Genus)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorLionelita Jousseaume, 1888
Synonymised
names
  Checked: verified by a taxonomic editorPythina nuculoides Hanley, 1857 (original combination)
Source  basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]

Environment marine
LSID urn:lsid:marinespecies.org:taxname:724647
Taxonomic
Edit history
 
Date   action   by
2013-04-09 06:04:24Z  created  Bouchet, Philippe
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Bouchet, P. (2014). Lionelita nuculoides (Hanley, 1857). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=724647 on 2014-07-12
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License